MAUDE Adverse Event Report: ST JUDE / ABBOTT LABORATORIES ST JUDE PROCURE ENDOMYOCARDIAL BIOPSY FORCEPS 7F; FORCEPS / BIOPSY

ST JUDE / ABBOTT LABORATORIES ST JUDE PROCURE ENDOMYOCARDIAL BIOPSY FORCEPS 7F; FORCEPS / BIOPSY
Model Number 408296
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
Endomyocardial biopsy forceps did not open properly during biopsy procedure, requiring a new forceps to be used.No harm to the pt.

Brand Name
ST JUDE PROCURE ENDOMYOCARDIAL BIOPSY FORCEPS 7F
Common Device Name
FORCEPS / BIOPSY
Manufacturer (Section D)
ST JUDE / ABBOTT LABORATORIES
plymouth MN 55442
MDR Report Key7742740
Report NumberMW5078789
Device Sequence Number1258966
Product Code KGE
UDI-Device Identifier05415067009548
UDI-Public(01)05415067009548
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number408296
Device Catalogue Number408296
Device Lot Number9915399
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight117